Alert archive / Iowa / Tornado Warnings in 2025
Tornado Warning 22, NWS Quad Cities, IA
NWS Quad Cities, IA issued this tornado warning at Jul 10, 2025, 6:09 PM CDT for Jackson County, Jones County, Iowa. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2025, 6:09 PM CDT (23:09 UTC)
- Expired
- Jul 10, 2025, 7:00 PM CDT
- In force
- 51 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Jackson County, IA, Jones County, IA
The radar
The Quad Cities radar (KDVN), 77 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 11.2 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 562 J/kg
- Mixed-layer CIN
- -90 J/kg
- Mixed-layer LCL
- 1007 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 210 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
810
WFUS53 KDVN 102309
TORDVN
IAC097-105-110000-
/O.NEW.KDVN.TO.W.0022.250710T2309Z-250711T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Quad Cities IA/IL
609 PM CDT Thu Jul 10 2025
The National Weather Service in the Quad Cities has issued a
* Tornado Warning for...
West central Jackson County in east central Iowa...
Northeastern Jones County in east central Iowa...
* Until 700 PM CDT.
* At 609 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Pictured Rocks Wildlife Area, or 11 miles
northeast of Anamosa, moving east at 20 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Monticello, Canton, Camp Courageous, Garry Owen, Pictured Rocks
Wildlife Area, Temple Hill, Monticello Municipal Airport, and
Scotch Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4221 9122 4229 9112 4229 9081 4208 9085
TIME...MOT...LOC 2309Z 282DEG 16KT 4223 9112
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
McClure4 follow-up statements
239
WWUS53 KDVN 102318
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
618 PM CDT Thu Jul 10 2025
IAC097-105-110000-
/O.CON.KDVN.TO.W.0022.000000T0000Z-250711T0000Z/
Jackson IA-Jones IA-
618 PM CDT Thu Jul 10 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR WEST
CENTRAL JACKSON AND NORTHEASTERN JONES COUNTIES...
At 618 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Temple Hill, or 14 miles northeast of Anamosa,
moving east at 20 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Canton, Garry Owen, Pictured Rocks Wildlife Area, Camp Courageous,
Scotch Grove, and Temple Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4219 9117 4229 9106 4229 9081 4208 9085
TIME...MOT...LOC 2318Z 280DEG 19KT 4222 9103
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
McClure911
WWUS53 KDVN 102336
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
636 PM CDT Thu Jul 10 2025
IAC097-105-110000-
/O.CON.KDVN.TO.W.0022.000000T0000Z-250711T0000Z/
Jackson IA-Jones IA-
636 PM CDT Thu Jul 10 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR WEST
CENTRAL JACKSON AND NORTHEASTERN JONES COUNTIES...
At 636 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Canton, or 16 miles northwest of Maquoketa, moving
east at 20 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Canton and Temple Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4219 9102 4227 9096 4225 9082 4212 9084
TIME...MOT...LOC 2336Z 282DEG 16KT 4220 9092
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
McClure981
WWUS53 KDVN 102345
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
645 PM CDT Thu Jul 10 2025
IAC105-102355-
/O.CAN.KDVN.TO.W.0022.000000T0000Z-250711T0000Z/
Jones IA-
645 PM CDT Thu Jul 10 2025
...THE TORNADO WARNING FOR NORTHEASTERN JONES COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
&&
LAT...LON 4225 9082 4212 9084 4215 9090 4224 9090
TIME...MOT...LOC 2345Z 283DEG 17KT 4219 9087
$$
IAC097-110000-
/O.CON.KDVN.TO.W.0022.000000T0000Z-250711T0000Z/
Jackson IA-
645 PM CDT Thu Jul 10 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR WEST
CENTRAL JACKSON COUNTY...
At 645 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Canton, or 13 miles northwest of Maquoketa, moving
east at 20 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Canton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4225 9082 4212 9084 4215 9090 4224 9090
TIME...MOT...LOC 2345Z 283DEG 17KT 4219 9087
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
McClure293 WWUS53 KDVN 102357 SVSDVN Severe Weather Statement National Weather Service Quad Cities IA/IL 657 PM CDT Thu Jul 10 2025 IAC097-110006- /O.EXP.KDVN.TO.W.0022.000000T0000Z-250711T0000Z/ Jackson IA- 657 PM CDT Thu Jul 10 2025 ...THE TORNADO WARNING FOR WEST CENTRAL JACKSON COUNTY WILL EXPIRE AT 700 PM CDT... The storm which prompted the warning has weakened below severe limits, and no longer appears capable of producing a tornado. Therefore, the warning will be allowed to expire. However, gusty winds are still possible with this thunderstorm. && LAT...LON 4225 9082 4212 9084 4215 9090 4224 9090 TIME...MOT...LOC 2356Z 282DEG 16KT 4218 9081 $$ McClure
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Jul 10, 2:26 PM CDT, 3 hours 43 minutes earlier. Its key messages:
- Multiple rounds of showers and thunderstorms are expected this afternoon through Saturday. Severe weather is possible, there is a Marginal Risk (Level 1 of 5) for today and tonight, and a Slight Risk (Level 2 of 5) for Friday.
- There is a risk of heavy rainfall with any thunderstorms, especially for areas that see multiple rounds. Flash flooding of low-lying areas and urban areas may be a concern. River flooding may also become a concern.
- Seasonal temperatures and humidity levels will continue into next week. A cold front may arrive later in the week.
Area forecast discussion, Jul 10, 2:26 PM CDT, 3 hours 43 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL 226 PM CDT Thu Jul 10 2025 .KEY MESSAGES... - Multiple rounds of showers and thunderstorms are expected this afternoon through Saturday. Severe weather is possible, there is a Marginal Risk (Level 1 of 5) for today and tonight, and a Slight Risk (Level 2 of 5) for Friday. - There is a risk of heavy rainfall with any thunderstorms, especially for areas that see multiple rounds. Flash flooding of low-lying areas and urban areas may be a concern. River flooding may also become a concern. - Seasonal temperatures and humidity levels will continue into next week. A cold front may arrive later in the week. && .SHORT TERM /THROUGH FRIDAY NIGHT/... Issued at 154 PM CDT Thu Jul 10 2025 Temperatures have quickly warmed into the 80s across most of the area early this afternoon. Most climb into the upper 80s for high temperatures. With the strong heating, cumulus is beginning to develop south of a remnant mesoscale convective vortex moving across southern Minnesota and associated outflow across eastern Iowa. This may be a focus for afternoon and evening thunderstorm development. Model guidance remains uncertain, but latest satellite trends appear to show the potential for scattered thunderstorms along and north of Interstate 80 into tonight. In addition to this, a broken line of thunderstorms is expected to move in from the west after midnight, clearing the area by sunrise on Friday. A Marginal Risk (Level 1 of 5) of severe weather is forecast through tonight with damaging winds the main hazard. An isolated tornado can not be completely ruled out. Flash flooding will also be possible with a very moist environment. Very high rainfall rates in thunderstorms will support a localized flash flood threat, especially if areas receive multiple rounds of thunderstorms. Temperatures by Friday morning should cool into the upper 60s and lower 70s. A brief lull in the thunderstorm activity may be possible behind morning thunderstorms before additional thunderstorms begin to develop by the afternoon. Strong daytime heating allow temperatures to quickly climb into the upper 80s and lower 90s. Additional thunderstorms are forecast to develop across western portions of the area and along remnant outflow along and north of Interstate 80 through the afternoon and evening. Eventually these thunderstorms will slowly move eastward as one or more lines through the region. With this activity, a Slight Risk (Level 2 of 5) of thunderstorms is possible. Damaging winds remain the primary hazard, but isolated large hail or an isolated tornado can not be ruled out. Otherwise, flash flooding remains a concern, especially for areas that received rainfall Thursday or multiple rounds on Friday. River flooding may become a concern as well. At present, total rainfall through Saturday appears to remain between 1 and 2 inches with locally higher amounts near 3 or more inches possible for areas that receive multiple rounds of thunderstorms. Once again, thunderstorms begin to weaken and exit the area by Saturday morning as temperatures cool into the upper 60s and lower 70s. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... Issued at 154 PM CDT Thu Jul 10 2025 With the main trough expected to push east of the area by Saturday afternoon, only isolated to widely scattered thunderstorms are forecast. Temperatures will otherwise remain seasonal. Sunday will likely remain dry with overall beautiful July weather for the region. Temperatures heat up into the 90s early next week ahead of our next weather system that should bring the return of rain chances by the middle of next week. Temperatures will return to near normal before a potential cold front later in the week brings cooler temperatures to the area. Below normal temperatures in the upper 70s may be possible towards the end of the week. && .AVIATION /18Z TAFS THROUGH 18Z FRIDAY/... Issued at 1204 PM CDT Thu Jul 10 2025 VFR conditions are generally expected through the period with light southerly winds between 5 to 10 kts. There remains high uncertainty with regards to any afternoon and evening thunderstorms. Aviation impacts appear unlikely as coverage should remain limited if any thunderstorms develop. Late this evening and early tonight, from between approximately 02Z to 07Z, thunderstorm development is expected north of I-80. These thunderstorms will generally be widely scattered with the highest chance of impacts at DBQ. A more likely area of thunderstorms moves into the region from the west after 06Z. Impacts to DBQ are expected with lower probability of impacts at CID and MLI. MVFR ceilings and visibility within thunderstorms with variable and gusty winds can be expected with this activity. BRL is expected to remain south of this activity currently. Thunderstorms may continue into the late morning and early afternoon on Friday across portions of the area. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...None. IL...None. MO...None. && SHORT TERM...NWS LONG TERM...NWS AVIATION...NWS
Hazardous weather outlook, Jul 10, 1:51 PM CDT, 4 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 151 PM CDT Thu Jul 10 2025 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-111900- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 151 PM CDT Thu Jul 10 2025 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...THIS AFTERNOON AND TONIGHT There is a Marginal Risk (Level 1 of 5) for severe weather this afternoon and tonight. A few strong to severe thunderstorms are expected, especially along and north of Interstate 80. Damaging winds are the primary hazard, but an isolated tornado can not be ruled out. In addition to potential severe weather, flash flooding may also be possible. Any thunderstorms will be capable of producing very heavy rainfall. There will be a threat of flash flooding, especially for areas that receive repeated rounds of thunderstorms. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY Additional rounds of thunderstorms are expected during the afternoon on Friday through the early morning on Saturday. There is a Slight Risk (Level 2 of 5) of severe thunderstorms during this time. Damaging winds will remain the main hazard with an isolated large hail and tornado threat. Flash flooding will continue to be possible across the area, especially in areas that received rainfall Thursday or multiple rounds on Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon into tonight, especially along and north of Interstate 80. Spotter activation may also be needed across the area on Friday.
In the hours before
Special weather statement, Jul 10, 4:48 PM CDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
448 PM CDT Thu Jul 10 2025
IAZ063-064-102230-
Iowa IA-Johnson IA-
448 PM CDT Thu Jul 10 2025
...A strong thunderstorm will impact portions of east central Iowa
and west central Johnson Counties through 530 PM CDT...
At 447 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Oxford, or 13 miles west of Iowa City, moving east at
15 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could cause minor tree limb damage and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations impacted include...
Iowa City, Coralville, North Liberty, Tiffin, University Heights,
Hills, Oakdale, Iowa City Municipal Airport, Frytown, Windham,
Johnson County Fairgrounds, Cosgrove, and Sharon Center.
This includes the following highways...
Interstate 80 in Iowa between mile markers 229 and 242.
Interstate 380 between mile markers 1 and 3.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is occurring and may lead to localized flooding.
Do not drive your vehicle through flooded roadways. Stay away from
flooded areas. Report any flooding to local law enforcement.
&&
LAT...LON 4153 9183 4168 9188 4175 9160 4157 9151
TIME...MOT...LOC 2147Z 257DEG 14KT 4161 9180
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
McClureSpecial weather statement, Jul 10, 5:34 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
534 PM CDT Thu Jul 10 2025
IAZ064-065-067-102315-
Muscatine IA-Cedar IA-Johnson IA-
534 PM CDT Thu Jul 10 2025
...A strong thunderstorm will impact portions of northwestern
Muscatine, southwestern Cedar and southeastern Johnson Counties
through 615 PM CDT...
At 534 PM CDT, Doppler radar was tracking a strong thunderstorm near
Hills, or near Iowa City, moving east at 25 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could cause minor tree limb damage and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations impacted include...
Iowa City, West Branch, Coralville, West Liberty, University Heights,
Hills, Nichols, Springdale, Iowa City Municipal Airport, Muscatine
County Fairgrounds, Johnson County Fairgrounds, Hills Access, Herbert
Hoover National Historic Site, and University Of Iowa.
This includes Interstate 80 in Iowa between mile markers 244 and 263.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is occurring and may lead to localized flooding.
Do not drive your vehicle through flooded roadways. Stay away from
flooded areas. Report any flooding to local law enforcement.
&&
LAT...LON 4154 9162 4171 9155 4166 9117 4144 9119
TIME...MOT...LOC 2234Z 288DEG 21KT 4160 9150
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
McClureLocal storm report, Jul 10, 5:50 PM CDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
550 PM CDT Thu Jul 10 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM Hail 1 WSW University Height 41.65N 91.57W
07/10/2025 M0.50 Inch Johnson IA Trained Spotter
&&
TJGLocal storm report, Jul 10, 5:51 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
551 PM CDT Thu Jul 10 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM Hail 2 SE Iowa City 41.64N 91.51W
07/10/2025 M0.88 Inch Johnson IA Trained Spotter
&&
TJGLocal storm report, Jul 10, 5:59 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
559 PM CDT Thu Jul 10 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM Tstm Wnd Dmg 2 SE Iowa City 41.64N 91.51W
07/10/2025 Johnson IA Trained Spotter
There was a 6-8 inch tree trunk snapped by
thunderstorm winds.
&&
TJGLocal storm report, Jul 10, 6:05 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
605 PM CDT Thu Jul 10 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM Hail Iowa City 41.66N 91.54W
07/10/2025 M1.00 Inch Johnson IA Trained Spotter
&&
TJGThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 6:41 AM CDT | Special Weather Statement | DVN | Buchanan | 49 min |
| Jul 10, 4:44 PM CDT | Special Weather Statement | DVN | Keokuk | 46 min |
| Jul 10, 4:48 PM CDT | Special Weather Statement | DVN | Johnson | 42 min |
| Jul 10, 4:51 PM CDT | Severe Thunderstorm Warning | DVN | Keokuk, Washington | 34 min |
| Jul 10, 5:06 PM CDT | Severe Thunderstorm Warning | DVN | Johnson | 42 min |
| Jul 10, 5:34 PM CDT | Special Weather Statement | DVN | Johnson | 41 min |
| Jul 10, 5:48 PM CDT | Tornado Warning | DVN | Delaware, Dubuque | 42 min |
| Jul 10, 6:18 PM CDT | Severe Thunderstorm Warning | DVN | Dubuque | 57 min |
| Jul 10, 6:30 PM CDT | Special Weather Statement | DVN | Dubuque, Jackson | 90 min |
| Jul 10, 6:49 PM CDT | Flash Flood Warning | DVN | Dubuque, Jackson, Jones | 3 hr |
| Jul 10, 6:55 PM CDT | Special Weather Statement | DVN | Jackson | 50 min |
Nearby
Tornado Warnings in Iowa, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.